| Medical Device Problem Code |
Delivery System Failure (2905)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a motor (motor issue) issue.It was alleged that the piston rod was not retracting.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in an inability to use the product which may lead to long term cessation of delivery.
Additional Manufacturer Narrative
Date of submission (b)(4) 2017 device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2017 with the following findings: a review of the pump¿s black box and alarm history showed no evidence of call service alarms.During testing, the piston was able to fully retract without issue.The original complaint of a piston motor issue was unable to be duplicated.There was no defect found.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.